MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD CAPROSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number SC-5780G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a orthopedic procedure, the device needle and thread was broken, it parted ways through the skin closure.They used another device to complete the case and resolve the issue.The patient is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
CAPROSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6856083
Report Number9612501-2017-06113
Device Sequence Number570885
Product Code GAM
UDI-Device Identifier20884521034928
UDI-Public20884521034928
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032586
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberSC-5780G
Device Catalogue NumberSC-5780G
Device Lot NumberD6J2985X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2017
Initial Date Received by Manufacturer 08/14/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date09/11/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight107